Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 245, NWS Pittsburgh, PA

August 12, 2021Clarion County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 12, 2021, 4:46 PM EDT for Clarion County, Venango County, Pennsylvania. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 4:46 PM EDT (20:46 UTC)
Expired
Aug 12, 2021, 5:30 PM EDT
In force
44 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarion County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 96 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:49 PM EDTTSTM WND DMG1 Ese Barrs Corners, PATREES DOWN IN ROCKLAND TWP
Aug 12, 5:38 PM EDTTSTM WND DMGStrattanville, PAREPORT OF POWER LINE AND TREE DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 1:11 PM EDTSevere Thunderstorm WatchSPC9 hr
Aug 12, 3:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

212 
WUUS51 KPBZ 122046
SVRPBZ
PAC031-121-122130-
/O.NEW.KPBZ.SV.W.0245.210812T2046Z-210812T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
446 PM EDT Thu Aug 12 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Venango County in northwestern Pennsylvania...
  Central Clarion County in west central Pennsylvania...

* Until 530 PM EDT.

* At 441 PM EDT, a severe thunderstorm was located 9 miles west of
  Knox, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Clarion, Knox, Emlenton, Strattanville, Limestone, Shippenville,
  Fryburg, Leeper, and Cranberry Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4118 7974 4132 7978 4139 7927 4112 7925
TIME...MOT...LOC 2041Z 266DEG 19KT 4124 7971 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
249 
WWUS51 KPBZ 122053
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
453 PM EDT Thu Aug 12 2021

PAC031-121-122130-
/O.CON.KPBZ.SV.W.0245.000000T0000Z-210812T2130Z/
Venango PA-Clarion PA-
453 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VENANGO AND CENTRAL CLARION COUNTIES...

At 453 PM EDT, a severe thunderstorm was located near Knox, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Clarion, Knox, Emlenton, Strattanville, Limestone, Shippenville,
Fryburg, Leeper, and Cranberry Township.

LAT...LON 4118 7974 4132 7978 4139 7927 4112 7925
TIME...MOT...LOC 2053Z 254DEG 13KT 4126 7966 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
093 
WWUS51 KPBZ 122105
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
505 PM EDT Thu Aug 12 2021

PAC031-121-122130-
/O.CON.KPBZ.SV.W.0245.000000T0000Z-210812T2130Z/
Venango PA-Clarion PA-
505 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VENANGO AND CENTRAL CLARION COUNTIES...

At 504 PM EDT, a severe thunderstorm was located over Knox, moving
east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Clarion, Knox, Emlenton, Strattanville, Limestone, Shippenville,
Fryburg, Leeper, and Cranberry Township.

LAT...LON 4118 7974 4132 7978 4139 7927 4112 7925
TIME...MOT...LOC 2104Z 266DEG 19KT 4126 7958 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
022 
WWUS51 KPBZ 122107
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
507 PM EDT Thu Aug 12 2021

PAC031-121-122130-
/O.CON.KPBZ.SV.W.0245.000000T0000Z-210812T2130Z/
Venango PA-Clarion PA-
507 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN VENANGO AND CENTRAL CLARION COUNTIES...

At 507 PM EDT, a severe thunderstorm was located over Clarion, moving
east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Clarion, Knox, Emlenton, Strattanville, Limestone, Shippenville,
Fryburg, Leeper, and Cranberry Township.

LAT...LON 4118 7974 4132 7978 4139 7927 4112 7925
TIME...MOT...LOC 2107Z 266DEG 18KT 4117 7936 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
317 
WWUS51 KPBZ 122126
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
526 PM EDT Thu Aug 12 2021

PAC031-121-122136-
/O.EXP.KPBZ.SV.W.0245.000000T0000Z-210812T2130Z/
Venango PA-Clarion PA-
526 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VENANGO AND
CENTRAL CLARION COUNTIES WILL EXPIRE AT 530 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern and west central Pennsylvania.

LAT...LON 4118 7974 4132 7978 4139 7927 4112 7925
TIME...MOT...LOC 2126Z 266DEG 19KT 4118 7924 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:27 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 12, 2:27 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
227 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage on Friday evening.

&&

.NEAR TERM /THROUGH TONIGHT/...

Thunderstorms are expected to redevelop over the I 80 corridor with
the advance of another shortwave trough. Although effective shear is
marginal at best, instability is expected to recover given a couple
hours of heating combined with 70+ F dp and converging sly flow. With
mid level wind improved from yesterday, storm movement should be
relatively fast and minimal gust would be needed from downdrafts to
initiate damage. Damaging wind gusts wl thus remain the severe threat
of the aftn and early eve.

The heat advisory collaboratively remains in place with forecast
values right around 100F.

Convection chance, mainly showers, will continue overnight as overall
ascent improves with the encroaching upr trough/cold front. Expect
lows again around 70 F given the abundant llvl moisture plaguing the
region.

&&

.SHORT TERM /FRIDAY/...
Friday's convection largely depends on the trends upstream as the
pattern favorable for northwest flow and a series of MCS's moving
through the forecast area continues. The upper level pattern does
indicate some support aloft as the trough dips further south owing to
stronger organization and development. Will expect destabilization
Friday afternoon again with the approach of another MCS with better
organization. Timing however, is quite difficult and confidence is
low.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night will feature the cold front pushing though ahead of a
strong upper level trough digging south through the Great Lakes
Region bringing an end to the unsettle weather by Saturday. High
pressure will settle in behind bringing a cooler airmass and
temperatures returning to seasonal or just below seasonal values.

The western side of the high will move into the area by Monday and
Tuesday allowing from warm and moist return flow to once again flow
back into the region. This will bring active weather to the region
to end the extended period.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
More convection is likely this aftn with the apch of another
shortwave. These thunderstorms will likely cause lcl IFR restrictions
and 25+_kt wind gusts fm PIT n and ewd.

.Outlook...
Periodic restrictions in showers/tstms are likely thru Sat as a cold
front moves through the area.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ013-014-020>023-
     029-031-073-075.
OH...Heat Advisory until 8 PM EDT this evening for OHZ039>041-048>050-
     057>059-068-069.
WV...Heat Advisory until 8 PM EDT this evening for WVZ001>004-012-021-
     509.

&&
Hazardous weather outlook, Aug 12, 3:53 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
353 PM EDT Thu Aug 12 2021

WVZ510>514-132000-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
353 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not anticipated.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-049-050-PAZ013-014-020>023-029-031-073-075-WVZ001>003-
132000-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Fayette-Hancock-Brooke-Ohio-
353 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057>059-068-069-WVZ004-012-021-509-132000-
Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Marshall-Wetzel-
Marion-Monongalia-
353 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-015-016-074-076-132000-
Mercer-Venango-Forest-Clarion-Jefferson PA-
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
353 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 12, 12:16 PM EDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1216 PM EDT Thu Aug 12 2021

PAZ014-020-021-121645-
Butler PA-Beaver PA-Allegheny PA-
1216 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of central Beaver,
southwestern Butler and northwestern Allegheny Counties through 1245
PM EDT...

At 1216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shippingport, or near Aliquippa, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Pittsburgh, Ross Township, McCandless Township, Cranberry, Moon
Township, Franklin Park, Aliquippa, Monaca, Hampton Township,
Robinson Township, Economy, and Bellevue.

This includes the following highways...
  Pennsylvania Turnpike between mile markers 28 and 37.
  Interstate 79 in Pennsylvania between mile markers 63 and 79.
  Interstate 376 in Pennsylvania between mile markers 37 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4057 8049 4069 8048 4070 7995 4045 8002
TIME...MOT...LOC 1616Z 270DEG 40KT 4062 8038

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Local storm report, Aug 12, 1:55 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
155 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     WEST KITTANNING         40.81N  79.53W
08/12/2021                   ARMSTRONG          PA   911 CALL CENTER

            REPORT OF TREES DOWN IN AND AROUND WEST KITTANNING.

&&

EVENT NUMBER PBZ2102117

BROWN
Local storm report, Aug 12, 2:10 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
210 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     PUNXSUTAWNEY            40.94N  78.98W
08/12/2021                   JEFFERSON          PA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN IN PUNXSUTAWNEY

&&

EVENT NUMBER PBZ2102118

BROWN
Local storm report, Aug 12, 3:01 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
301 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SPORTSBURG              40.92N  79.01W
08/12/2021                   JEFFERSON          PA   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN ON POWER LINES IN THE AREA
            OF YOUNG TOWNSHIP

&&

EVENT NUMBER PBZ2102119

BROWN
Local storm report, Aug 12, 3:04 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TSTM WND DMG     2 NNE NORTH POINT       40.93N  79.12W
08/12/2021                   JEFFERSON          PA   911 CALL CENTER

            REPORTED MULTIPLE TREES DOWN ON HAMILTON PORTER RD AND
            EWING RD IN PERRY TOWNSHIP

&&

EVENT NUMBER PBZ2102120

BROWN
Special weather statement, Aug 12, 4:16 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
416 PM EDT Thu Aug 12 2021

PAZ007>009-013>016-022-122045-
Armstrong PA-Jefferson PA-Butler PA-Forest PA-Clarion PA-Venango PA-
Lawrence PA-Mercer PA-
416 PM EDT Thu Aug 12 2021

...Strong to severe thunderstorms will likely impact portions of
eastern Mercer, Venango, eastern Lawrence, northern Butler, west
central Jefferson, northwestern Armstrong, Clarion and western
Forest Counties...

At 413 PM EDT, radar indicated a thunderstorm cluster developing
with a center 7 miles south of Franklin, moving east at 40 mph. This
cluster is likely to intensify.  A severe thunderstorm watch is in
effect.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oil City, Grove City, Franklin, Clarion, Knox, Sugarcreek, Slippery
Rock, Tionesta, Hasson Heights, Stoneboro, Seneca, and Harrisville.

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 114 and 137.
  Interstate 80 in Pennsylvania between mile markers 18 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western, northwestern and west central Pennsylvania.

&&

LAT...LON 4119 7909 4097 8006 4148 8034 4149 8000
      4158 7987 4162 7972 4163 7936
TIME...MOT...LOC 2013Z 258DEG 36KT 4128 7984

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:15 AM EDTHeat AdvisoryPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Greene and 3 more16 hr
Aug 12, 11:19 AM EDTSpecial Weather StatementPBZMercer41 min
Aug 12, 11:33 AM EDTSevere Thunderstorm WarningPBZLawrence, Mercer, Venango27 min
Aug 12, 11:49 AM EDTSpecial Weather StatementPBZLawrence26 min
Aug 12, 11:59 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence31 min
Aug 12, 12:16 PM EDTSpecial Weather StatementPBZBeaver29 min
Aug 12, 12:21 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 1 more39 min
Aug 12, 12:34 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland41 min
Aug 12, 12:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland49 min
Aug 12, 1:05 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson25 min
Aug 12, 1:26 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson49 min
Aug 12, 4:16 PM EDTSpecial Weather StatementPBZClarion, Venango29 min
Aug 12, 4:52 PM EDTSpecial Weather StatementPBZMercer23 min
Aug 12, 4:56 PM EDTSevere Thunderstorm WarningPBZForest, Venango35 min
Aug 12, 5:03 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango42 min
Aug 12, 5:20 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson40 min
Aug 12, 5:43 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer, Venango3 hr
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence47 min
Aug 12, 5:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler52 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington24 min
Aug 12, 6:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango50 min
Aug 12, 6:13 PM EDTFlash Flood WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango3 hr
Aug 12, 6:33 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington42 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 1 more67 min
Aug 12, 6:40 PM EDTSevere Thunderstorm WarningPBZWashington20 min
Aug 12, 6:53 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson37 min
Aug 12, 7:09 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Fayette, Indiana, Washington, Westmoreland81 min
Aug 12, 7:31 PM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Aug 12, 7:43 PM EDTSevere Thunderstorm WarningPBZIndiana34 min
Aug 12, 7:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.